# SDR AALA202506300032

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,336 hours, 29,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3875
- Condition: No Test
- Location: Zone 200
- Part time: 90,343 hours, 34,452 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 10WL DOES NOT PASS BITE TEST. REPLACED EMERGENCY POWER SUPPY UNIT 10WL (AALA202506300032) AND BATTERY (AALA202506300765) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL TEST WAS ACCOMPLISHED.
